# SDR SWAA103983

- Difficulty date: July 5, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 56,701 hours, 54,641 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 7551858
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION - LOSS OF SYSTEM B HYDRAULICS IN FLIGHT.  REMOVED AND REPLACED BROKEN O-RING ON NR 7 SPOILER AND CASE DRAIN FILTERS PER MM.
